On the attracting orbit of a nonlinear transformation arising from renormalization of hierarchically interacting diffusion. Part II: The noncompact case

Journal article
(Original article)


Publication Details

Author(s): Baillon JB, Clément PPJE, Greven A, den Hollander F
Journal: Journal of Functional Analysis
Publisher: Elsevier
Publication year: 1997
Volume: 146
Journal issue: 1
Pages range: 236-298
ISSN: 0022-1236
Language: English


Abstract


This paper analyzes then-fold composition of a non-linear integral operator acting on a class of functions on [0, ∞). Attracting orbits and attracting fixed points are identified. Various results of convergence to these orbits and to these fixed points are derived. The proofs are based on order-preserving properties and comparison techniques. A key role is played by the eigenfunctions of the operator, which are used as comparison objects. The results imply that the space-time scaling limit of an infinite system of interacting diffusions has universal behavior independent of model parameters. The paper can be read independently of Part I. © 1997 Academic Press.


FAU Authors / FAU Editors

Greven, Andreas Prof. Dr.
Lehrstuhl für Mathematische Stochastik


External institutions with authors

Delft University of Technology
Leiden University
University of Paris 4 - Paris-Sorbonne / Université paris IV Paris-Sorbonne


How to cite

APA:
Baillon, J.-B., Clément, P.P.J.E., Greven, A., & den Hollander, F. (1997). On the attracting orbit of a nonlinear transformation arising from renormalization of hierarchically interacting diffusion. Part II: The noncompact case. Journal of Functional Analysis, 146(1), 236-298. https://dx.doi.org/10.1006/jfan.1996.3031

MLA:
Baillon, Jean-Bernard, et al. "On the attracting orbit of a nonlinear transformation arising from renormalization of hierarchically interacting diffusion. Part II: The noncompact case." Journal of Functional Analysis 146.1 (1997): 236-298.

BibTeX: 

Last updated on 2018-17-10 at 04:20